MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø56 TWO-HOLES; CEMENTLESS HIP SHELL

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø56 TWO-HOLES; CEMENTLESS HIP SHELL
Catalog Number 01.32.156DH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 november 2018: lot 161068: (b)(4) items manufactured and released on 29-aug-2016.Expiration date: 2021-08-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional components revised: stem: masterloc 01.39.205 cementless ti coated lat stem size 5 (k151531), lot 162207: (b)(4) items manufactured and released on 24 june 2016.Expiration date: 2021-06-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Screws: mpact 01.32.6540 cancellous bone screw, flat head ø 6,5 l 40 (k103721), lot 168800: (b)(4) items manufactured and released on 15 february 2017.Expiration date: 2022-02-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without 1 similar reported event.Liner: mpact 01.32.3648hct flat pe hc liner ø36/f (k103721), lot 168473: (b)(4) items manufactured and released on 07 march 2017.Expiration date: 2022-02-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with 1 similar reported event.Ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115), lot 164224: (b)(4) items manufactured and released on 13 october 2016.Expiration date: 2021-10-02.No anomalies found related to the issue.To date, all items of the same lot have been already sold with 2 similar reported events.Mpact 01.31.55tp shell screw plug (k103721), lot 160676: (b)(4) items manufactured and released on 26 february 2016.Expiration date: 2021-01-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed after about 1 year and 3 months due to signs of infection.The pathogen is unknown at this time.The surgeon removed all hardware and implanted a spacer.

Brand Name
CUP: MPACT ACETABULAR SHELL Ø56 TWO-HOLES
Common Device Name
CEMENTLESS HIP SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8105806
Report Number3005180920-2018-00950
Device Sequence Number1900190
Product Code LPH
UDI-Device Identifier07630030810855
UDI-Public07630030810855
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/17/2021
Device Catalogue Number01.32.156DH
Device Lot Number161068
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2018
Initial Report FDA Received Date11/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;